# SDR SIMA201004607

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 27,421 hours, 23,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT DURING A COURTESY CHECK FOUND THE EMERGENCY EXIT SIGN ON THE BULKHEAD AFT OF THE GALLEY INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 3 EMERGENCY LIGHT POWER INVERTER.  THE OPERATIONAL CHECK WAS GOOD IAW EMBRAER AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
